Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Continuous neck and shoulder pain and tingling with headache, night sweats, pricking sensation, nausea. History of neck trauma. What treatment should be taken?

what might i need in the way of intervention ? Specialist. Sx of neck shoulder pain, burning like electricity, tingling , sometimes extending into upper arms and chest and mostly across upper back, headaches night sweats pins and needles sometimes nausea. Previous Hx of neck trauma inc. Fracture of c7 left transverse process and minor disc bulge c5/6 and c6
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
It looks to me this you are having cervical spondylitis. There is pinch nerve in neck. It can be confirmed by getting MRI of the neck. Till that time I have following suggestions you.
1. Avoid very high pillow.
2. Pregabalin m
3. Neck muscle traction exercise.
Answered: Mon, 28 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor